MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORTHOCORD -ONE VIOLET/ONE BLUE BRAIDED COMPOSITE SUTURE 12/PK; POLYDIOXANONE SUTURE

MEDOS INTERNATIONAL SARL ORTHOCORD -ONE VIOLET/ONE BLUE BRAIDED COMPOSITE SUTURE 12/PK; POLYDIOXANONE SUTURE
Model Number 223114
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a healthcare professional that postoperatively to an unknown procedure performed on an unknown date, a orthocord -one violet/one blue braided composite suture 12/pk device was used.According to the report, due to knee pain after surgery, the patient went to the hospital for reexamination and found that the suture was broken.The status of the patient was unknown.No additional information was provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by depuy mitek or its employees that the report constitutes an admission that the device, depuy mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Udi: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.

Brand Name
ORTHOCORD -ONE VIOLET/ONE BLUE BRAIDED COMPOSITE SUTURE 12/PK
Common Device Name
POLYDIOXANONE SUTURE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16732204
Report Number1221934-2023-01617
Device Sequence Number6700153
Product Code GAT
UDI-Device Identifier10886705008841
UDI-Public10886705008841
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043298
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number223114
Device Catalogue Number223114
Device Lot Number7L29245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer05/17/2023
Initial Report FDA Received Date04/13/2023
Supplement Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale